# SDR FDEA201201190275

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,565 hours, 20,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM LIGHT WILL NOT COME ON WHEN SLIDE IS ARMED.  FOUND GREASE AND ICE BLOCKING PROXIMITY SWITCH. REMOVED ICE AND CLEANED TRACK. DOOR LIGHT OPERATED NORMALY WHEN DOOR IS ARMED.
